On the recursive sequence 20 1 2 5 8 11 14 17

The behaivour of the solutions of the following system of difference equations is examined, 20 1 2 5 8 11 14 17 1 n n nnnn n n x x xxxx x x − + −−−− − − = + , where the initial conditions are positive real numbers. The initial conditions of the equation are arbitrary positive real numbers. Also, we discuss and illustrate the stability of the solutions in the neighborhood of the critical points and the periodicity of the considered equations.

Kaynakça

[1]. Amleh A.M., Grove E.A., Ladas G., Georgiou D.A. “On the recursive sequence 1 1 n n n x x x α − + = + ”. J. Math. Anal. Appl., 233 (2), (1999), 790-798.

[2]. Belhannache F., Nouressadat T., Raafat A. “Dynamics of a third-order rational difference equation”. Bull. Math. Soc. Sci. Math. Roumanie, 59 (1), (2016).

[3]. Cinar C., “On the positive solutions of the difference equation 1 1 1 1 n n n n x x ax x − + − = + ”. Appl. Math. Comp., 158 (3), (2004), 809–812.

[4]. Cinar C. “On the positive solutions of the difference equation 1 1 1 1 n n n n x x ax x − + − = − + ”. Appl. Math. Comp., 158 (3), (2004), 793–797.

[5]. Cinar C. “On the positive solutions of the difference equation 1 1 1 1 n n n n ax x bx x − + − = + ”. Appl. Math. Comp., 156 (3), (2004), 587–590.

[6]. DeVault R., Ladas G., Schultz W.S. “On the recursive sequence 1 2 1 n n n A x x x + − = + ”. Proc. Amer. Math. Soc., 126 (11), (1998), 3257-3261.

[7]. Elabbasy E.M., El-Metwally H., Elsayed E.M. “On the difference equation 1 1 n n n n n bx x ax cx dx + − = − − ”. Advances in Difference Equation, Article number: 082579, (2006), 1-10.

[8]. Elabbasy E.M., El-Metwally H., Elsayed E.M. “Qualitative behavior of higher order difference equation”. Soochow Journal of Mathematics, 33(4), (2007), 861-873.

[9]. Elabbasy E.M., El-Metwally H., Elsayed E. M. “Global attractivity and periodic character of a fractional difference equation of order three”. Yokohama Mathematical Journal, 53, (2007), 89-100.

[10]. Elabbasy E.M., El-Metwally H., Elsayed E.M. “On the difference equation 1 0 n k n k n i i x x x α β γ − + − = = + ∏ ”. J. Conc. Appl. Math., 5(2), (2007), 101-113.

[11]. Elabbasy E.M., Elsayed E.M. “On the Global Attractivity of Difference Equation of Higher Order”. Carpathian Journal of Mathematics, 24 (2), (2008), 45–53.

[12]. Elsayed E.M. “On the Solution of Recursive Sequence of Order Two”. Fasciculi Mathematici, 40, (2008), 5–13.

[13]. Elsayed E.M. “Dynamics of a rational recursive sequences”. International Journal of Difference Equations, 4(2), (2009), 185–200,.

[14]. Elsayed E.M. “Dynamics of a Recursive Sequence of Higher Order”. Communications on Applied Nonlinear Analysis, 16 (2), (2009), 37–50.

[15]. Elsayed E.M. “Solution and atractivity for a rational recursive sequence”. Discrete Dynamics in Nature and Society, (2011), 17.

[16]. Elsayed E.M. “On the solution of some difference equation”. European Journal of Pure and Applied Mathematics, 4 (3), (2011), 287–303.

[17]. Elsayed E.M. “On the Dynamics of a higher order rational recursive sequence”. Communications in Mathematical Analysis, 12 (1), (2012), 117–133.

[18]. Elsayed E.M. “Solution of rational difference system of order two”. Mathematical and Computer Modelling, 55, (2012), 378–384.

[19]. Gibbons C.H., Kulenović M.R.S., Ladas G. “On the recursive sequence 1 1 n n n x x x α β χ − + + = + ”. Math. Sci. Res. HotLine, 4 (2), (2000), 1-11.

[20]. Ibrahim T.F. “Periodicity and analytic solution of a recursive sequence with numerical examples”. Journal of Interdisciplinary Mathematics, 12 (5), (2009), 701-708.

[21]. Ibrahim T.F. “On the third order rational difference equation”. Int. J. Contemp. Math. Sciences 4 (27), (2009), 1321-1334.

[22]. Ibrahim T.F., Touafek N. “On a third order rational difference equation with variable coefficients”. DCDIS Series B: Applications & Algorithms 20, (2013), 251-264.

[23]. Ibrahim T.F. “Periodicity and Global Attractivity of Difference Equation of Higher Order”. Journal of Computational Analysis & Applications, 16 (1), (2014).

[24]. Khaliq A, Alzahrani F., Elsayed E.M. “Global attractivity of a rational difference equation of order ten”. J. Nonlinear Sci. Appl, 9 (6), (2016), 4465-4477.

[25]. Kulenović M.R.S., Ladas G., Sizer W.S. “On the recursive sequence 1 1 1 n n n n n x x x x x α β χ δ − + − + = + ”. Math. Sci. Res. HotLine, 2, 5, (1998), 1-16.

[26]. Kulenovic M.R.S., Moranjkic S., Nurkanovi, Z. “Naimark-Sacker bifurcation of second order rational difference equation with quadratic terms”. J. Nonlinear Sci. Appl, 10, (2017), 3477-3489.

[27]. Stevic S. “On the recursive sequence 1 1 ( ) n n n x x g x − + = ”. Taiwanese J. Math., 6, 3, (2002), 405-414.

[28]. Simsek D., Cinar C., Yalcinkaya I. “On the recursive sequence 3 1 1 1 n n n x x x − + − = + ”. Int. J. Contemp. Math. Sci., 1, 9- 12, (2006), 475-480.

[29]. Simsek D., Cinar C., Karatas R., Yalcinkaya I. “On the recursive sequence 5 1 2 1 n n n x x x − + − = + ”. Int. J. Pure Appl. Math., 27, 4, (2006), 501-507.

[30]. Simsek D., Cinar C., Karatas R., Yalcinkaya I. "n the recursive sequence 5 1 1 3 1 n n n n x x x x − + − − = + ”. Int. J. Pure Appl. Math., 28, 1, (2006), 117-124.

[31]. Simsek D., Cinar C., Yalcinkaya I. “On The Recursive Sequence x(n+1) = x[n-(5k+9)] / 1+x(n-4)x(n-9) x[n- (5k+4)]”. Taiwanese Journal of Mathematics, Vol. 12, 5, (2008), 1087-1098.

[32]. Simsek D., Dogan A. “On A Class of Recursive Sequence”. Manas Journal of Engineering, 2, 1, (2014), 16-22.

[33]. Simsek D., Eröz M. “Solutions of The Rational Difference Equations 3 1 1 2 1 n n nn n x x xx x − + − − = + ”. Manas Journal of Engineering, 4, 1, (2016), 12-20.

[34]. Simsek D., Oğul B. “Solutions of The Rational Difference Equations (2 k 1) 1 1 n n n k x x x − + + − = + ”. Manas Journal of Engineering, 5, 3, (2017), 57-68.

[35]. Şimşek D., Oğul B., Abdullayev F. “Solutions of The Rational Difference Equations 11 1 2 58 1 . n n n nn x x x xx − + − −− = + ”. AIP Conference Proceedings, 1880(1), 040003, (2017).

[36]. Simsek D., Abdullayev F. “On The Recursive Sequence (4 3) 1 2 ( 1) 0 1 n k n n k tk t x x x − + + −+ − = = +∏ ”. Journal of Mathematics Sciences, 6, 222, (2017), 762-771.

[37]. Simsek D., Abdullayev F.G. “On the Recursive Sequence ( 1) 1 1 1 ... n k n n n nk x x xx x − + + − − = + ”. Journal of Mathematical Sciences, 234 (1), (2018), 73-81.

[38]. Takahasi S., Yasuhide M., Takeshi M. “On Convergence of a Recursıve Sequence x_ {n+ 1}= f (x_ {n-1}, x_n)”. Taiwanese Journal of Mathematics, 10 (3), (2006), 631-638.

[39]. Yan X., Wan-Tong L., Zhu Z. “On the recursive sequencex n+ 1= α-(x n/x n− 1)”. Journal of Applied Mathematics and Computing, 17 (1), (2005), 269-282.

[40]. Zhang L., Guang Z., Hui L. “Periodicity and attractivity for a rational recursive sequence”. Journal of Applied Mathematics and Computing 19 (1-2), (2005), 191-201.

Kaynak Göster